MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 261 to 280 of 1572

261
The statistics of the number of rational points in the hyperelliptic ensemble over a finite field

Bae, Sunghanresearcher; Jung, Hwanyup, ISRAEL JOURNAL OF MATHEMATICS, v.214, no.1, pp.421 - 442, 2016-07

262
Asymptotically radial solutions to an elliptic problem on expanding annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2016-07

263
Numerical computation of hitting time distributions of increasing Levy processes

Choe, Geon Horesearcher; Lee, Dong Min, STATISTICS & PROBABILITY LETTERS, v.119, pp.289 - 294, 2016-12

264
The colored Hadwiger transversal theorem in a"e (d)

Holmsen, Andreasresearcher; Roldan-Pensado, Edgardo, COMBINATORICA, v.36, no.4, pp.417 - 429, 2016-08

265
Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation

Park, Minseok; Lee, Kyungsub; Choe, Geon Horesearcher, EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, v.6, no.3, pp.314 - 336, 2016-08

266
Protein sequestration versus Hill-type repression in circadian clock models

Kim, Jae Kyoungresearcher, IET SYSTEMS BIOLOGY, v.10, no.4, pp.125 - 135, 2016-08

267
Cutting convex curves

Holmsen, Andreasresearcher; Kincses, Janos; Eoldan-Pensado, Edgardo, EUROPEAN JOURNAL OF COMBINATORICS, v.58, pp.34 - 37, 2016-11

268
ON ADDITIVE HIGHER CHOW GROUPS OF AFFINE SCHEMES

Krishna, Amalendu; Park, Jinhyunresearcher, DOCUMENTA MATHEMATICA, v.21, pp.49 - 90, 2016

269
Extremal reversible measures for the exclusion process

Jung, Paulresearcher, JOURNAL OF STATISTICAL PHYSICS, v.112, no.1-2, pp.165 - 191, 2003-07

270
The noisy voter-exclusion process

Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.115, no.12, pp.1979 - 2005, 2005-12

271
Two phase transitions for the contact process on small worlds

Durrett, Rick; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.117, no.12, pp.1910 - 1927, 2007-12

272
RANDOM WALKS AT RANDOM TIMES: CONVERGENCE TO ITERATED LEVY MOTION, FRACTIONAL STABLE MOTIONS, AND OTHER SELF-SIMILAR PROCESSES

Jung, Paulresearcher; Markowsky, Greg, ANNALS OF PROBABILITY, v.41, no.4, pp.2682 - 2708, 2013-07

273
A Lindeberg-Feller theorem for stable laws

Dombry, Clement; Jung, Paulresearcher, STATISTICS & PROBABILITY LETTERS, v.84, pp.198 - 203, 2014-01

274
Random-Time Isotropic Fractional Stable Fields

Jung, Paulresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.27, no.2, pp.618 - 633, 2014-06

275
Wigner Crystallization in the Quantum 1D Jellium at All Densities

Jansen, S.; Jung, P.researcher, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.331, no.3, pp.1133 - 1154, 2014-11

276
On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion

Jung, Paulresearcher; Markowsky, Greg, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.11, pp.3846 - 3868, 2014-11

277
Holder Continuity and Occupation-Time Formulas for fBm Self-Intersection Local Time and Its Derivative

Jung, Paulresearcher; Markowsky, Greg, JOURNAL OF THEORETICAL PROBABILITY, v.28, no.1, pp.299 - 312, 2015-03

278
Bypass rewiring and robustness of complex networks

Park, Junsang; Hahn, Sang-Geunresearcher, PHYSICAL REVIEW E, v.94, no.2, 2016-08

279
On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.166, pp.298 - 323, 2016-09

280
Complete weight enumerators of some linear codes and their applications

Li, Chengju; Bae, Sunghanresearcher; Ahn, Jaehyun; Yang, Shudi; Yao, Zheng-An, DESIGNS CODES AND CRYPTOGRAPHY, v.81, no.1, pp.153 - 168, 2016-10

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0